# SDR REXA201806050444

- Difficulty date: May 22, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,048 hours, 15,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS DS154, DS156, AND S342 WERE INOPERATIVE.  REMOVED AND REPAIRED THE NR 1 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-21-17,  OPS TESTED GOOD IAW AMM 33-51-17-710-801.
